IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1998 >
Volume 24 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/552

Title: Integral Manifolds and Bounded Solutions of Singularly Perturbed Systems of Impulsive Differential Equations
Authors: Stamov, Gani
Keywords: Integral Manifolds
Singularly Perturbed Impulsive Differential Equations
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 24, No 2, (1998), 135p-144p
Abstract: Sufficient conditions for the existence of bounded solutions of singularly perturbed impulsive differential equations are obtained. For this purpose integral manifolds are used.
URI: http://hdl.handle.net/10525/552
ISSN: 1310-6600
Appears in Collections:Volume 24 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol24-num2-1998-p135-p144.pdf445.91 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback